MAUDE Adverse Event Report: Neuronetics, Inc. NeuroStar Advanced Therapy; TMS

Neuronetics, Inc. NeuroStar Advanced Therapy; TMS
Model Number v.3.8
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Convulsion/Seizure (4406)
Type of Reportable Event Serious Injury
Event or Problem Description
Dr.(b)(6) called into neuronetics, inc.To report that a patient experienced a seizure during tms treatment a few weeks ago.No information was provided.
 
Additional Manufacturer Narrative
Tms provider called into neuronetics (nni) customer support to report that a patient experienced a seizure during tms treatment a few weeks prior.No information was initially provided.They asked that a medical form be faxed to a number, but this was not an option, and no follow up phone number was provided.The medical affairs manager was able to connect with the clinical operations manager (b)(6) at the practice and emailed the medical complaint form to him and to the general assistant email.Contact was attempted 3+ times after the initial phone call.The practice did not provide any patient or incident details.Neuronetics is unable to verify any details surrounding the seizure (treatment #, medications and any changes, any outside factors, contributing factors, medical history, etc.).

Brand Name
NeuroStar Advanced Therapy
Common Device Name
TMS
Manufacturer (Section D)
Neuronetics, Inc.
3222 phoenixville pike
malvern PA 19355
Manufacturer (Section G)
Neuronetics, Inc.
3222 phoenixville pike
malvern PA 19355
Manufacturer Contact
nadine lievenbruck
3222 phoenixville pike
malvern, PA 19355
+1(877)600-7555
MDR Report Key50546069
Report Number3004824012-2026-00020
Device Sequence Number13341724
Product Code OBP
UDI-Device Identifier00850005944621
UDI-Public00850005944621
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K233621
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Numberv.3.8
Device Catalogue Number81-05315-000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown